Acta Mathematica

Zur Theorie der Analytischen Functionen

C. Runge

Full-text: Open access

Article information

Source
Acta Math., Volume 6 (1885), 245-248.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485888026

Digital Object Identifier
doi:10.1007/BF02400417

Mathematical Reviews number (MathSciNet)
MR1554665

Zentralblatt MATH identifier
17.0379.01

Rights
1885 © F. & G. Beijer

Citation

Runge, C. Zur Theorie der Analytischen Functionen. Acta Math. 6 (1885), 245--248. doi:10.1007/BF02400417. https://projecteuclid.org/euclid.acta/1485888026


Export citation